# SDR TWAA9806102

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48014
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Socket
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING MODIFICATION VISIT, FOUND LT FORWARD OVERWING EXIT FORWARD LOCK PIN SOCKET CRACKED ON THE LOWER OVERWING EXIT FRAME.  REPAIRED PER SRM 53-05, FIG 32A.  ACFT TT:  37,475 HOURS.  ACFT TC:  34,855.  (X)
